# SDR GLBA20110921H

- Difficulty date: September 20, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 29,760 hours, 30,954 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Profile
- Condition: Cracked
- Location: Door
- Component: Door
- Component part number: 12027881453
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND THE DOOR AFT PROFILE CRACKED .9" AT THE LOWER AFT TRACK UPPER MOUNT HOLE.   MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 11-120-52-001.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.  MAJOR REPAIR.
